Please use this identifier to cite or link to this item:
Title: A new improvement for a K shortest paths algorithm
Authors: Martins, Ernesto de Queirós Vieira 
Pascoal, Marta Margarida Braz 
Santos, José Luís Esteves 
Keywords: Path; Ranking; Deletion path algorithms
Issue Date: 2001
Publisher: APDIO - Associação Portuguesa de Investigação Operacional
Citation: MARTINS, Ernesto de Queirós Vieira; PASCOAL, Marta Madalena Braz; SANTOS, José Luís Esteves- A new improvement for a K shortest paths algorithm. "Investigação Operacional". ISSN 0874-5161. Vol. 21 (2001) 47-60
Serial title, monograph or event: Investigação Operacional
Volume: 21
Place of publication or event: Lisboa
ISSN: 0874-5161
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Nacionais

Files in This Item:
File Description SizeFormat
A new improvement for a K shortest paths algorithm.pdf188.84 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Jul 22, 2021


checked on Jul 22, 2021

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.